# SDR 06FDEA2459

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FASTENER HOLE AT UPPER SURFACE OF RT WING DROOP LE SLAT.  WORK CARRIED OUT AS PER E.A.1-5740-99695 REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
